# SDR 20000510SH009

- Difficulty date: September 29, 1999
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N128HH
- Make and model: Bolkms BK117A1
- Aircraft serial: 7036
- Aircraft time: 7,028 hours
- Engine: Lyc LTS101650B1
- Engine time: 5,464 hours, 10,107 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part serial: 4631
- Condition: Damaged
- Location: Gas Producer
- Part time: 2,756 hours, 4,688 cycles
- Component: Turbine Shroud
- Component part number: 411105064
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADES SUBJECTED TO CARBON BALL BLASTING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.   (X)
